MathSciNet Relay Station
MathSciNet bibliographic data
MR2446386 93E15 (93D05)
Hu, Shawn; Yan, Wei-Yong Stability of networked control systems under a multiple-packet transmission policy. IEEE Trans. Automat. Control 53 (2008), no. 7, 1706–1711.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement